# SDR P5CA2011100700481

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Damaged
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST SLEEVE OUTER SKIN HAS SEVERAL DENTS AND NICKS BETWEEN NSTA 318 & NSTA 349.  BAC APPROVED LEAVING ALL DENTS AS IS SINCE THEY ARE WITHIN ALLOWABLE LIMITS IAW SRM 54-51-30-1A-1 DETAIL VI.  NICKS WERE REPAIRED AS PER EI T2011A54B-1997.
